New Constructions of p-ary Bent Sequences

Young-Sik KIM  Ji-Woong JANG  Jong-Seon NO  Tor HELLESETH  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.2   pp.489-494
Publication Date: 2004/02/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Coding Theory
bent sequences,  generalized bent functions,  optimal correlation,  p-ary bent sequences,  

Full Text: PDF(177.7KB)>>
Buy this Article

In this paper, using p-ary bent functions defined on vector space over the finite field Fpk, we generalized the construction method of the families of p-ary bent sequences with balanced and optimal correlation properties introduced by Kumar and Moreno for an odd prime p, called generalized p-ary bent sequences. It turns out that the family of balanced p-ary sequences with optimal correlation property introduced by Moriuchi and Imamura is a special case of the newly constructed generalized p-ary bent sequences.